MathSciNet Relay Station
MathSciNet bibliographic data
MR1869104 35J60 (35P05 35Q55)
Bartsch, Thomas; Pankov, Alexander; Wang, Zhi-Qiang Nonlinear Schrödinger equations with steep potential well. Commun. Contemp. Math. 3 (2001), no. 4, 549–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement